# SDR SWIA2018032744428

- Difficulty date: March 1, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 30,006 hours, 22,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280,  LBL11 POST BEHIND BULKHEAD WEB IS CORRODED.  REPAIRED IAW REO.
